# SDR 97ZZZM966

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163YV
- Make and model: Beech 1900D
- Aircraft serial: UE163
- Engine: Pwa PT6A67D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Part number: 310241401
- Condition: Normal
- Location: Lt Engine
- Part time: 3,828 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE WAS SHUT DOWN IN FLIGHT DUE TO HIGH OIL TEMP.  EN ROUTE FROM FYV TO MCI.  REPLACED OIL FILTER HOUSING O-RINGS.  SUSPECT OIL TANK PRESSURIZING VALVE MAY HAVE BEEN STUCK CLOSED.  UNABLE TO CONFIRM RELIEF VALVE PROBLEM.  VALVE MAY HAVE FREED ITSELF DURING REMOVAL FOR INSPECTION.
